Bounded travelling wave solutions for a modified form of generalized Degasperis–Procesi equation
作者: Bin HeWeiguo RuiShaolin LiChan Chen
作者单位: 1Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, PR China
刊名: Applied Mathematics and Computation, 2008, Vol.206 (1), pp.113-123
来源数据库: Elsevier Journal
DOI: 10.1016/j.amc.2008.08.042
关键词: A modified form of generalized Degasperis–Procesi equationBounded travelling wave solutionLoop solitonPeakonSolitary wavePeriodic wave
英文摘要: Abstract(#br)In this paper, a modified form of generalized Degasperis–Procesi equation is studied by using the bifurcation theory and by the method of phase portraits analysis. Some bounded travelling waves (loop solitons, peakons, solitary waves and periodic waves) are found. Under different parameter conditions, exact parametric representations of the above travelling waves in explicit form and in implicit form are obtained.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.349 (2012)

×
关键词翻译
关键词翻译
  • generalized 广义
  • travelling 移动
  • equation 方程
  • soliton 孤立子
  • modified 改进